# SDR DALA13014750946

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418 L5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 5LT AT BS 1418 IN AFT ACCESSORY COMPARTMENT.  REPAIRED IAW SRM 53-02, FIG 18 -DAMAGE SECTION REMOVED, FABRICATED SPLICE, SPLICE AND NEW SECTION LONGERON INSTALLED.
